MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES STRIDE INSERT TRIAL SIZE C 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

BLUE BELT TECHNOLOGIES STRIDE INSERT TRIAL SIZE C 8MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number PFSR101002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that item broke during surgery.There was a back-up device available and the procedure was completed with no delays.It is unknown if there was impact to the patient due to this issue.
 
Additional Manufacturer Narrative
The report was inadvertently submitted under manufacturer number 1020279, but the correct manufacturer number is 3010266064.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional evaluation could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found similar reports and this issue will continue to be monitored.The stride unicondylar knee system instructions for use released at the time of the complaint provides instructions for using the insert.Accordingly, product labeling has been ruled out as a cause of the complaint.This failure is captured in the navio risk profile.A clinical/medical investigation noted that, without the requested clinical/medical information, a thorough medical investigation could not be performed.However, per complaint details, there was a backup device used to complete the procedure without delay and no patient injury/impact was reported.Therefore, no further medical assessment is warranted at this time.A relationship, if any, between the subject device and the reported event could not be determined.A factor that could have contributed to this issue is wear on the device over time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
STRIDE INSERT TRIAL SIZE C 8MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9986811
Report Number1020279-2020-01344
Device Sequence Number3699896
Product Code HSX
UDI-Device Identifier00885556627723
UDI-Public00885556627723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR101002
Device Catalogue NumberPFSR101002
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/01/2018
08/11/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/28/2020
08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;